# SDR IPXA2023111578845

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 33,491 hours, 20,094 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 8223176201
- Part serial: 4KL00K
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *DIVERSION* AT CRUISE L PFD BLANKED. PFD TRANSFER SWITCH DID WORK TO REGAIN CAPTAINS DISPLAY, BUT WITH F/OÂ€™S NOW BLANK AS A RESULT. REMOVED AND REPLACED LEFT GGU PER MM31-65-02 CW SOFTWARE CHECK. SYSTEM OPS CHECK
